# SDR COMA9531171

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 8519M3
- Condition: Defective
- Location: Te Flaps
- Part time: 15,606 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT INDICATOR FLASHES WITH EACH FLAP POSITION SELECTION.  REPLACED THE FLAP CONTROL UNIT.
